Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

keeove

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About keeove

  • Rank
    New Member
  1. keeove

    Before/After

    7 Months on Claravis, first 3 months were 40 mg/day, months 4 through 7 were 80 mg/day. It was a long process, but I'm so glad I did it :D
  2. Hey guys... Sorry it's taken so long for me to respond, I've been busy getting stuff together for college and whatnot. So I finished my 7th month of Accutane one week ago, and here are the picture results (no makeup, except for some stubborn mascara that refused to come off). I've been using Bio Oil at night, but really nothing else. There's still a little discoloration, but I think it's a lot better than what it was. Thanks for all your support and suggestions
  3. I'm almost done with my 5th month of Accutane (Claravis, actually), 80 mg for two months now, and my face looks worse than it did in the third month. Should I up my dose and go on for a sixth month? Has anyone else experienced this so late in their course? Any advice/stories would be greatly appreciated...I feel like I'm losing this battle
  4. Thanks, that makes me feel a lot better. It's just frustrating...it seemed like I was really turning a corner, but then this happens. :confused:
  5. I just got done with my freshman year in college, and I've had severe cystic acne since sophomore year in high school on my shoulders, back, and sides of my face by my cheeks. I've been on Accutane for a little more than 4 months now. I've been gradually increased from 40 mg/day to now 80 mg/day. I've never had acne around my mouth/chin area, but all of a sudden I'm getting terrible cystic acne in that area. I've had mono for a little more than 2 weeks now, and I was on oral steroids for my thro
×